# SDR IPXA10M62995

- Difficulty date: September 10, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E AT NR 10 SLAT TRACK CAVITY OPENING, INBD EDGE IS CHAFED AND REPAIR PATCH IS CHAFED.  REMOVED PATCH, FABRICATED AND INSTALLED REPAIR DOUBLER IAW STA-SA EA 011-5750-01-A2703 I/R AND EO MD11-5730-40040-A.
